# SDR WVER2019050515

- Difficulty date: May 5, 2019
- Submitted: May 5, 2019
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 19,016 hours, 14,499 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT LBL 9, FS 661-672 IS CORRODED IN SEVERAL LOCATIONS.
